# SDR UALA2013012200377

- Difficulty date: January 22, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 63,357 hours, 22,427 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Part serial: 94
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND IN FLIGHT.  REPLACED NOSE GEAR LOCK ACTUATOR PER MM.  FAILED OP CHECK. STILL HAVE SAME FAULT.  GEAR WILL NOT EXTEND.
